# SDR HEEA0015035

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec Horn
- Part number: VSB628CP
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FADEC HORN WEAK AND INAUDIBLE WITH ENGINE RUNNING.
